# SDR ASAA2021011933899

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,189 hours, 9,441 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LL1 FOUND ENGINE 1 FIRE LOOP B SHOWS FAULT.  GROUNDED-YES.  CLEANED CONNECTORS OF FIRE DETECTION HARNESSES MW0325, MW0326 CHECKED ALL CONNECTIONS.  ACCOMPLISHED GVI OF FIRE LOOPS OPERATIONS CHECK NORMAL, REF B737-900 AMM 26-11-00.
